# SDR HALA0800004

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,368 hours, 15,956 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON PREFLIGHT: EICAS MESSAGE "APU FIRE LP2".  CLEANED APU FIRE LP NR 2 PLUG.  OPS CHECK OK IAW AMM 26-15-00.
